# SDR DALA2024031803391

- Difficulty date: March 13, 2024
- Submitted: March 18, 2024
- Operation: Air carrier
- Aircraft: N389DA
- Make and model: Boeing 737832
- Aircraft serial: 30376
- Aircraft time: 72,141 hours, 28,858 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: NOTREPORTED
- Condition: Corroded
- Location: Bs 1006 Rbl 35
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0246273) CORROSION AT AFT WET AREA FLOOR ANGLE STA 1006+4 RBL 35 WL 208. REMOVED AND REPLACED AFT FLOOR ANGLE STA 1006+4 RBL 35 WL 208 I.A.W B737-800 SRM 51-40-02-0G AND DWG 147A5700.
